Lissajous knots and billiard knots

Volume 42 / 1998

Vaughan Jones, Józef Przytycki Banach Center Publications 42 (1998), 145-163 DOI: 10.4064/-42-1-145-163

Abstract

We show that Lissajous knots are equivalent to billiard knots in a cube. We consider also knots in general 3-dimensional billiard tables. We analyse symmetry of knots in billiard tables and show in particular that the Alexander polynomial of a Lissajous knot is a square modulo 2.

Authors

  • Vaughan Jones
  • Józef Przytycki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image